eJMT Abstract


Title Extrapolation formulae by parameterizations and their comparative analysis
Author Mahtab UDDIN, Mushfika HOSSAIN and Md. Rashedul ISLAM
Volume 11
Number 1


Here we propose a new form of extrapolation formula using a parametric assumption and try to generalize this (as much as possible) by selecting different values of an arbitrary constant for generating specific outputs corresponding to some inputs in specific positions. That is we use a set of arguments (values of the independent variable) with corresponding functional values (values of the dependent variable). The relative errors in estimated values based on exact values (expressed as a percentage) will be used as the scale of the accuracy that will measure the fluctuation of the approximate values from the exact values. Also, we will provide a comparative analysis, among three fundamental assumptions of parameterization using suitable examples. Finally a conclusive discussion will be given.